# SDR SWAA2024112060977

- Difficulty date: November 17, 2024
- Submitted: November 20, 2024
- Operation: Air carrier
- Aircraft: N8692F
- Make and model: Boeing 737-8H4
- Aircraft serial: 33942
- Aircraft time: 27,780 hours, 13,712 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Damaged
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD OTBD FLASHLIGHT UNDER FLIGHT JUMP SEAT UNUSABLE FWD OTBD FLASHLIGHT UNUSABLE<[01] R&R FLASHLIGHT REF MM 25-64-00. THIS CLEARS MEL 25-12-01 #223812
